American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc. 366 (2014) 6591-6628.
Abstract, references, and article information   
View Article: PDF

[2] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[3] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[4] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[5] Heinz H. Bauschke and Xianfu Wang. The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009) 5947-5965. MR 2529920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan M. Borwein and Jon D. Vanderwerff. Epigraphical and Uniform Convergence of Convex Functions . Trans. Amer. Math. Soc. 348 (1996) 1617-1631. MR 1344203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. M. Borwein and D. Zhuang. Super efficiency in vector optimization . Trans. Amer. Math. Soc. 338 (1993) 105-122. MR 1098432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia